Biblioteca de la Universidad Complutense de Madrid

Integral operators on the product of C(K) spaces

Impacto

Villanueva, Ignacio y Bombal Gordón, Fernando (2001) Integral operators on the product of C(K) spaces. Journal of Mathematical Analysis and Applications, 264 (1). pp. 107-121. ISSN 0022-247X

[img]
Vista previa
PDF
223kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022247X01976486




Resumen

We study and characterize the integral multilinear operators on a product of C(K) spaces in terms of the representing polymeasure of the operator. Some applications are given. In particular, we characterize the Borel polymeasures that can be extended to a measure in the product ¾- algebra, generalizing previous results for bimeasures. We also give necessary conditions for the weak compactness of the extension of an integral multilinear operator on a product of C(K) spaces.


Tipo de documento:Artículo
Palabras clave:Integral multilinear operator; Representing polymeasure; Semivariation; Product of C(K) spaces; Weak compactness
Materias:Ciencias > Matemáticas > Análisis matemático
Código ID:11582
Referencias:

R. M. Aron and P. Galindo, Weakly compact multilinear mappings, Proc. Edinburgh Math. Soc. 40 (1997), 181–192.

F. Bombal and I. Villanueva, Multilinear operators on spaces of continuous functions, Funct. Approx. Comment. Math. 26 (1998), 117–126.

F. Bombal and I. Villanueva, Regular multilinear operators in spaces of continuous functions, Bull. Austral. Math. Soc. 60 (1999), 11–20.

F. Bombal and I. Villanueva, On the Dunford–Pettis property of the tensor product of C(K) spaces, Proc. Amer. Math. Soc. 129 (2000), 1359–1363.

J. Diestel and J. J. Uhl, "Vector Measures," Mathematical Surveys, No. 15, Am. Math. Soc., Providence, 1977.

N. Dinculeanu, "Vector Measures," Pergamon, Elmsford, NY, 1967.

N. Dinculeanu and M. Muthiah, "Bimeasures in Banach Spaces," preprint. cf.

I. Dobrakov, On integration in Banach spaces, VIII (polymeasures), Czech. Math. J. 37 (1987), 487–506.

I. Dobrakov, Representation of multilinear operators on ×C o (T i ) , Czech. Math. J. 39 (1989), 288–302.

M. González and J. M. Gutiérrez, Injective factorization of holomorphic mappings, Proc. Amer. Math. Soc. 127 (1999), 1715–1721.

A. Grothendieck, Produits tensoriels topologiques et espaces nuclaires, Mem. Amer. Math. Soc. 16 (1955).

A. Grothendieck, Sur les applications linaires faiblement compactes d'espaces du type C(K) , Canal. J. Math. 5 (1963), 129–173.

J. R. Holub, Tensor product bases and tensor diagonals, Trans. Amer. Math. Soc. 151 (1970), 563–579.

S. Karni and E. Merzbach, On the extension of Bimeasures, J. Anal. Math. 55 (1990), 1–16.

J. Lindenstrauss and L. Tzafriri, "Classical Banach Spaces," Springer-Verlag, Berlin, 1977.

J. R. Retherford and C. Stegall, Fully nuclear and completely nuclear operators with applications to L 1 and L ∞ spaces, Trans. Amer. Math. Soc. 163 (1972), 457–492. I. Villanueva, Completely continuous multilinear operators on C(K) spaces, Proc. Amer. Math. Soc. 128 (1999), 793–801.

Depositado:19 Nov 2010 12:09
Última Modificación:06 Feb 2014 09:07

Sólo personal del repositorio: página de control del artículo